# SDR 9JLA2020120820986

- Difficulty date: November 12, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 1,898 hours, 1,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS TO FIX A CABIN DOOR SEAL ANNUNCIATOR INDICATION, A CRACK WAS FOUND IN THE MAIN CABIN DOOR STRUCTURAL PLATE UNDER STEPS.  THE CRACK WAS LOCATED ON THE PLATE AT THE ACCESS FOR THE DOOR CLOSE ASSIST SPRING.  THE MAINTENANCE VENDOR COMPLETED REPAIRS, PER THE CESSNA 560XL NDL MANUAL AND THE 560XL SRM 52-10-10.  A REPAIR DOUBLER WAS FABRICATED FROM ALUMINUM AND INSTALLED.
